Acid Reflux: Hi Just a quick note ,do any of... - AF Association

AF Association
18,176 members21,990 posts

Acid Reflux

Hidden
Hidden
4 Replies

Hi

Just a quick note ,do any of you get horrible acid reflux while taking Apixaban. When you came off the drug did it cease? Need to take for 6 more weeks post ablation.

4 Replies
oldestnewest
CDreamer

Never had that problem with Apixaban but suggest you take only with or after food and take with a full glass of water with a slice of lemon in it.

Reply
Hidden
Hidden
in reply to CDreamer

Thanks will give it a try.Sorry failed to mention Dr gave me Lanzoprazole 30mg 1a day but make me feel worse sometimes I wonder if you are better off with Gaviscon although not long lasting does not have side effects.

Reply
CDreamer
CDreamer
in reply to Hidden

I didn't get on with PPI's at all, Gaviscon Forte Liquid worked when it would get unbearable. Also cutting out bread & cereals helps! Hope improves soon .

Reply
lallym

I found having fruit and yogurt for breakfast instead of cereal or toast helped a lot. Wheat/bread in general seemed to be best avoided. I developed this after ablation but was not on apixaban. I am now on apixaban and i am reasonably ok.

Would suggest it is a post ablation symptom and nothing to do with apixaban. A lot of people on here have complained of this post ablation

2 likes
Reply

You may also like...